| Model Number |
LXMJ37L |
| Medical Device Problem Code |
Retraction Problem (1536)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during a total laparoscopic hysterectomy, the maryland xp latch sealer/divider 37cm was plugged into a generator and the gray cutting trigger on the handle became stuck in the engaged position and would not release.The knife trigger was stuck in the pulled position.Another ligasure device was used successfully with the same generator.There was no patient injury.
Additional Manufacturer Narrative
Additional information: b5, g3.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during a total laparoscopic hysterectomy, the maryland xp latch sealer/divider 37 cm was plugged into a generator and the gray cutting trigger on the handle became stuck in the engaged position and would not release.The knife trigger was stuck in the pulled position.The knife blade was not extended beyond the jaws.Another ligasure device was used successfully with the same generator.There was no patient injury.